A limit process for partial match queries in random quadtrees and $2$-d trees

Sulzbach, Henning, Neininger, Ralph, Broutin, Nicolas . The Annals of Applied Probability 2013. 23 (6) :2560-2603

Locate this article in:

Bibtex

@article{CIS-319527,
  Author = {Sulzbach, Henning and Neininger, Ralph and Broutin, Nicolas},
  Title = {A limit process for partial match queries in random quadtrees and $2$-d trees},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {6},
  Year = {2013},
  Pages = {2560--2603},
  Keywords = {}
}

Similar articles